question-icon

Took Xanax. Feeling anxiety and panic. Prescribed lorazepam. Feel nauseated. Feeling sick. Suggest?

default
Posted on Mon, 28 Oct 2013
Question: hello my name is XXXXX took xanax for 5 years and I stopped working and I was feeling sick and sent me the emergency room doctor for the anxiety and panic lorazepam 1mg, but I feel like my stomach when I take the xanax I am nauseated if I remove the anxiety and calms my nerves, but my stomach up and I want to vomit will put the estomgo hoarse? or passing through we suddenly stop xanax .
I wake up scared and pulse tachycardia at 130 and I've kept it for three days the pulse at 100 and take metoprolol and enalapril, the feeling in my stomach I feel sick to your stomach is very unpleasant
doctor
Answered by Dr. Srikanth Reddy (33 minutes later)
Brief Answer:
Xanax can cause with drawal

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Xanax can cause withdrawal symptoms if taken for a long time. It has to be gradually reduced in dose to prevent the withdrawal sympto.s and should never be stopped abruptly.
Chlordiazepoxide is another drug which can help in xanax withdrawal.
If the withdrawal is causing so much proble its better you come off it in hospital.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

premium_optimized

The User accepted the expert's answer

Share on
Took Xanax. Feeling anxiety and panic. Prescribed lorazepam. Feel nauseated. Feeling sick. Suggest?

Brief Answer:
Xanax can cause with drawal

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Xanax can cause withdrawal symptoms if taken for a long time. It has to be gradually reduced in dose to prevent the withdrawal sympto.s and should never be stopped abruptly.
Chlordiazepoxide is another drug which can help in xanax withdrawal.
If the withdrawal is causing so much proble its better you come off it in hospital.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.